MAUDE Adverse Event Report: ZIMMER DENTAL ABUT HEX-LOCK 3.5MM IMP 4 .5 FLARE; DENTAL ABUTMENT

ZIMMER DENTAL ABUT HEX-LOCK 3.5MM IMP 4 .5 FLARE; DENTAL ABUTMENT
Model Number HLA3/4
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number cmp-(b)(4).Patient identifier unknown / not provided.Weight unknown / not provided.Email address unknown / not provided.Premarket identification k013227.
 
Event or Problem Description
Doctor reported that abutment constantly falls at tooth site 46.Placement date: (b)(6) 2016.Patient has been rescheduled for new abutment placement.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4) the following fields have been updated: b4: date of this report b5: describe event or problem g3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h6: adverse event problem h10: additional narrative one abut hex-lock 3.5mm imp 4.5 flare (hla3/4) and associated screw were returned for investigation.Visual evaluation of the as returned products identified excessive wear on the abutment with screw fragment in the drive feature ¿ screw was fractured across the threads.Device history record (dhr) review for the lots (63503036 & 63316689) had revealed no deviations nor non-conformances which could have caused or contributed to the reported events.All products were conforming at the time they left zimmer biomet.Lots were inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot numbers (63503036 & 63316689) for similar events (complaint category keywords: fracture: screw loosening) and 4 other complaints were identified.Therefore, based on the available information, abutment/screw malfunction did occur and the screw fracture was confirmed.However, implant malfunction and the reported loosening event could not be verified as the exact details of event was unknown/nonverifiable.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
ABUT HEX-LOCK 3.5MM IMP 4 .5 FLARE
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12335755
Report Number0002023141-2021-02176
Device Sequence Number2753819
Product Code DZE
UDI-Device Identifier00889024015166
UDI-Public(01)00889024015166(17)211031(10)63503036
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K011028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/31/2021
Device Model NumberHLA3/4
Device Catalogue NumberHLA3/4
Device Lot Number63503036
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/28/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2021
Supplement Date Received by Manufacturer11/23/2021
Initial Report FDA Received Date08/18/2021
Supplement Report FDA Received Date12/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/08/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age46 YR
Patient SexFemale